Diffusive scaling limits of mutually interacting particle systems

Shui Feng, Ilie Grigorescu, Jeremy Quastel

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove the diffusive scaling limits of some interacting particle systems in random dynamical environments. The limits are identified as nonlinear parabolic systems, with coefficients given by equilibrium variational problems. Three related models are studied that correspond to different environments. All the models are of nongradient type, and one is nonreversible. The proofs involve techniques of entropy production estimates, the nongradient method and asymmetric tools, in particular a proof of the strong sector condition.

Original languageEnglish (US)
Pages (from-to)1512-1533
Number of pages22
JournalSIAM Journal on Mathematical Analysis
Volume35
Issue number6
DOIs
StatePublished - 2004

Keywords

  • Hydrodynamic limit
  • Nongradient system

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Diffusive scaling limits of mutually interacting particle systems'. Together they form a unique fingerprint.

Cite this